# SDR A6WA2018010545540

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 34,772 hours, 33,273 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NWS INOP CAUTION ON APPROACH.  C/W QRH, MESSAGE PERSISTS.  C/W FIM RESET MESSAGE CLEARED.  NOTED BY MX
